Characterization of spannability of functions
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/10895
Journal of Mathematical Economics
- Department of Economics 
Possibility of representation of a value of convexification of function at the given point as a convex combination of the values of function (spannability) is studied. Spannability of functions turned out to be important in different fields e.g. in the study of quasi-cores of monetary economies with nonconvex preferences (mathematical economics), in the theory of relaxation of variation problems (variational calculus). Apparently, Shapley and Shubik (Econometrica, 1966, 34, 805-827) were first to discuss it.
Hüsseinov, F. (1997). Characterization of spannability of functions. Journal of Mathematical Economics, 28(1), 29-40.